Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Rhonda…You message got to me…I know so well how you feel…that claustrophibic feeling you get in your own space…like you want to run, but there’s no where to go…Are you taking only the ptu? I think you need some beta blockers and sedation right now, and I encourage you to pursue the RAI plan. That was the couse I chose to go and I think it was the right deciaion. Go to a clinic, a ER, or somewhere to get your needs met until you can keep that appt. with the endo…Have a thyroid panel drawn lab wise and see if you’re as hyper as I suspect you are…DON’T WAIT! You should not have to suffer with these symptoms when medications can help so much with the tacycardia, tremors and anxiety and depression…Hang in ther Rhonda…been there, done that, and it does end…(I think) I know it does get better, but at my point with this delightful DIS-EASE I dare not make rash assumptions anymore…It really does seem to be a life-long illness with periods of remission and readjustments often…Just hang on….
    Rachel

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.